Volume 5, Number 1, 2020

Contents
Special Issue in Honor of the 80th Birthday of
Prof. Hari Mohan Srivastava


Preface: Gautam Srivastava, Jen-Chih Yao

Sama Arjika and Mahaman Kabir Mahaman
q-Difference equation for generalized trivariate q-Hahn polynomials


K. Karthikeyan and M. Akila
Existence results for abstract neutral functional differential equations with almost sectorial operators


Mohammad Izadi and Carlo Cattani
Solution of nonlocal fractional-order boundary value problems by an effective accurate approximation method


Paolo Emilio Ricci and Rekha Srivastava
A note on multivariate pseudo-Chebyshev functions of fractional degree

Tuhtasin Ergashev and Anvar Hasanov
Appell hypergeometric function and its application to the potential theory for a generalized bi-axially symmetric elliptic equation


Gurmeet Singh, Gaganpreet Kaur and Muhammad Arif
Upper bound of fifth Hankel determinant for a class of analytic function

  Pushpalatha Mahalank and Ismail Naci Cangul
Harmonic index of graphs with added edges


Bhairaba Kumar Majhi, Pushpalatha Mahalank, Oya Cangul and Ismail Naci Cangul
Topological indices of pentagonal chains


Mohammad Ahmad
Properties of bilateral mock theta functions of general order


Dan Tian and Ji-Huan He
A variational principle to a fractal Hunter-Saxton equation


   
 
Back
 
   

Yokohama Publishers

yokohama publishers